# SDR GTIA000028

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 570 - CABIN EMERGENCY LIGHTS OVERHEAD INOPERATIVE.  REPAIRED WIRE ON LIGHT ASSEMBLY AT FORWARD PASSENGER ENTRANCE DOOR.  OPS  CHECKED GOOD IAW DC-9 MM.  (M)
